# SDR AALA20140415014

- Difficulty date: April 15, 2014
- Submitted: April 16, 2014
- Operation: Air carrier
- Aircraft: N788AN
- Make and model: Boeing 777223
- Aircraft serial: 30011
- Aircraft time: 55,970 hours, 7,390 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS DID NOT TURN ON BY LT NR 3 DOOR.  REPLACED POWER SUPPLY BATTERY PACK AT LT NR 3 DOOR.  OPERATIONS CHECKED NORMAL.
